Jump to content
Important Survey - Please Participate ×

I need some help getting off clonazepam.


[Le...]

Recommended Posts

I was diagnosed with orapharyngeal cancer a little over over a year ago. My cancer was advanced by the time it was discovered. Thankfully I am in now in remission. To achieve this result my treatment was very aggressive and many serious problems have arisen due to this  treatment. I was put on clonazepam for anxiety in April of last year. My prescribed dose was .5 to 1 mg daily. I was also prescribed temazepam for insomnia and was put on high doses of fentanyl and oxycodone during my treatment. I got off the Temazepam and opioids. But I am still taking .5 mg of the clonazepam a day. I am having some withdrawal issues at this dosagel. I think I cut back too much too soon. But I want off of this and came here for advice and information on tapering.

 

I appreciate the fact that this community exists and that there are people out there willing to share their stories, information and advice. My sincere thanks to all of you and to the creators of this website.

Link to comment
Share on other sites

Hello Lenny1234, Welcome to BenzoBuddies!

 

I'm very sorry to hear of your recent health scare, I'm pleased to hear you're in remission but understand why you were prescribed these medications, they do have a place in emergencies, that's for sure.

 

So glad to hear you were able to taper from the Temazepam, can you share with us what that taper looked like?  Since it's also a benzodiazepine, your withdrawal from that will have an effect on your withdrawal from the Clonazepam.

 

We suggest cutting your dose by about 5-10% depending on your symptoms, the key is to listen to your body and the signals it's sending you.  Here is a link to our Planning your taper (Taper Plans) board to see the methods we support.

 

If you'd like to connect with others feeling as you are, please feel free to start a thread on the  Withdrawal Support (during your taper) board, we understand what you're going through.

 

We're happy you found us, please let us know how we can help you.

 

Pamster

 

Link to comment
Share on other sites

Hi! I too am glad you're in remission. Wh-hoo! And the admins will always have better advice than I do, but, that said, I'll add my two cents. Hell, if you've already gotten to the .5mg clonazepam mark, STAY THERE, even if your body doesn't like it. Unless you're worried about having a seizure, but I suspect that would have already happened if it were going to? Just saying, if you can, I'd recommend sucking it up and pushing through. If you backpedal and return to a higher dose, the relief you feel will be lovely! But...it might just feel so lovely that you decide to stay there...?

 

Regarding everything I've said: take it or leave it as your personal response dictates! You know yourself better than we do!

 

And finally: good luck, friend. You've got this.

Link to comment
Share on other sites

×
×
  • Create New...